1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Phoenix Rising Adds Two New Board Members
Mark Berry introduces the new President of Phoenix Rising, Dr. Gary Solomon, and welcomes Professor Jonathan Edwards to the Phoenix Rising Board of Directors.
Discuss the article on the Forums.

White tongue -threelac - need help

Discussion in 'General Treatment' started by SaraM, May 14, 2011.

  1. SaraM

    SaraM Senior Member

    Messages:
    502
    Likes:
    18
    My tongue became totally white and painful overnight. My doc gave me Clotirmazole lozenge for more than 2 weeks and closys mouth wash(it contains MMS- sodium chlorite) ,and I then continued with Nystatin powder for one more week, but I did not notice any difference. Before this white tongue thing, I was using Threelac for a few days.Could this be a bacterial overgrowth caused by Threelac? Any advice or help? I feel terrible because the pain and burning does not go away.
     
  2. leaves

    leaves Senior Member

    Messages:
    1,193
    Likes:
    15
  3. SaraM

    SaraM Senior Member

    Messages:
    502
    Likes:
    18
    Leaves, thanks for your reply. I have already tried a lot of those remedies with no result. I read some body had this problem fixed with using Erythromycine and thought I better ask my doc for some Abs.
     
  4. glenp

    glenp "and this too shall pass"

    Messages:
    753
    Likes:
    16
    Vancouver Canada suburbs
    Valtex

    Geez I can't remember for sure but it seems to me that the valtex took away the severity. I also took minocycline and I had no problems with my mouth at that time.

    glen
     
  5. 5150

    5150 Senior Member

    Messages:
    169
    Likes:
    57
    most common reason for developing this problem is sugar intake, in any form, including carbs that convert to sugar. sounds like your condition has gone into overdrive, and probably will require some kind of knock down, maybe an antibiotic; but also helpful is use of a probiotic like beads (that come in little ball/sphere shapes). Instead of swallowing them, i crush with teeth and let the contents dissolve onto the tongue directly. This helps me to eliminate the occasional white dot.

    ultimately , you must adjust your diet to zero sugar for long term success. all of us with digestive issues from this disease are doing that protocol. it's just part of how it all is... an adjustment.

    hope you improve.
     
  6. taniaaust1

    taniaaust1

    Messages:
    8,265
    Likes:
    5,220
    Sth Australia
    I used to get a furry looking white tonge coating whenever I was crashing (I dont know what was causing it thou). In my own case it used to just disappear when I was a bit better. (brushing my tongue several times daily helped me to feel a bit better about it but it came quite quickly back). Mine tongue thou didnt get painful
     
  7. taniaaust1

    taniaaust1

    Messages:
    8,265
    Likes:
    5,220
    Sth Australia
    If it is Thrush .. Antibiotics can make it much worst so take care, they give one thrush. IF it is thrush.. if you are on the contraceptive pill that also can be a thrush triggering thing.
    ....

    I have an idea.. dont know if it works on tongues but I guess it could. Olive Leaf extract is antibacterial and anti fungal (thrush) so you could give that a go
     
  8. shannah

    shannah Senior Member

    Messages:
    848
    Likes:
    179
    A white coated furry tongue is usually caused by yeast issues of some sort. Eliminating the offending substance will help resolve this. Also, low NK cell counts will allow yeast issues to proliferate as according to Dr. Bell it is the NK cells that control the yeast. Lauricidin is the best thing I've ever found to keep on top of yeast issues.

    A white coated, non-furry tongue that hurts, burns or slightly swells can also be a sign of a detox reaction. I will sometimes get a metal taste in my mouth when this happens. I usually drink more water and back slightly down on whatever I'm taking that's causing it, then up the dosage again when it improves.
     
  9. Frank

    Frank Senior Member

    Messages:
    848
    Likes:
    8
    Europe
    Diflucan 50mg/ every day for 3 months and restoring the gut helped me with this problem.
     
  10. SaraM

    SaraM Senior Member

    Messages:
    502
    Likes:
    18
    Thank you everyone. I will try all the things you recommended to see if I can get rid of this condition.
     

See more popular forum discussions.

Share This Page